# SDR HEEA955879

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268A
- Make and model: Bell 206B
- Aircraft serial: 3602
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 206011149105
- Condition: Bearing Failed
- Location: M/R
- Part time: 10,471 hours
- Component: 206011100149
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R YOKE OB BEARING JOURNAL ON BOTH SIDES BREAKING DOWN. REPLACED WITH SERVICEABLE M/R YOKE.
